
Astofin 125mg Oral Suspension
Manufacturer
Apical Biologicals
Salt Composition
Paracetamol (125mg)
Key Information
Short Description
Astofin 125mg Oral Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Dosage Form
Oral Suspension
Introduction
Astofin 125mg Oral Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Directions for Use
Give Astofin 125mg Oral Suspension to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Astofin 125mg Oral Suspension does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
How it works
Astofin 125mg Oral Suspension possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give Astofin 125mg Oral Suspension to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Contact your doctor for advice if Astofin 125mg Oral Suspension does not seem to be helping your child.
Related Medicines

Satmol 125mg Oral Suspension

Gatmol 125mg Oral Suspension

Rodpa 125mg Oral Suspension

Rexinorm 125mg Oral Suspension

Impar 125mg Oral Suspension

Ancifev 125 Oral Suspension

Amipol 125mg Oral Suspension

Dtmol 125mg Oral Suspension

Parry 125mg Oral Suspension
